# SDR UIEA2021031100523

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,454 hours, 19,839 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: FWD EQPT VAL( NO FWD EQPT VALVE NOTED, PERFORMED OPS CHECK IAW AMM 21-58-00, OPS CHECK NORMAL, NO EICAS MSG NOTED. NO FURTHER DEFECTS NOTED AT THIS TIME. )
